RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1402–1408 (Mi de9512)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On a weakly nonlinear problem with local resonances

S. G. Glebov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Full text: PDF file (1344 kB)

English version:
Differential Equations, 1995, 31:8, 1354–1361

Bibliographic databases:
UDC: 517.95
Received: 18.05.1994

Citation: S. G. Glebov, “On a weakly nonlinear problem with local resonances”, Differ. Uravn., 31:8 (1995), 1402–1408; Differ. Equ., 31:8 (1995), 1354–1361

Citation in format AMSBIB
\Bibitem{Gle95}
\by S.~G.~Glebov
\paper On a weakly nonlinear problem with local resonances
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1402--1408
\mathnet{http://mi.mathnet.ru/de9512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431405}
\zmath{https://zbmath.org/?q=an:0865.35120}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1354--1361


Linking options:
  • http://mi.mathnet.ru/eng/de9512
  • http://mi.mathnet.ru/eng/de/v31/i8/p1402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Glebov, “Resonance layers in the interactions of rapidly oscillating wave fields”, Theoret. and Math. Phys., 118:3 (1999), 295–300  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, “Birth of solitons during passage through local resonance”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S84–S90  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:45
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019